I take blood thinning medication. Can I have microblading?
Updated: Nov 28, 2021
If you are taking blood thinning medication, poor pigment retention may result after a semi permanent makeup application. Why? During microblading, we gently graze the skin to implant pigment. As we are producing small cuts in the skin, it is open and prone to bleeding. Blood thinning medication may mean that with any injury or factor that causes bleeding, you may bleed more heavily. So what does this mean? The pigment used to implant into the skin may be pushed out by the extra bleeding that may occur and therefore we are not likely to achieve desired results for your new brows.
"In that case, does this mean that I can never have a semi permanent makeup procedure like microblading?"
We recommend that you seek your doctor's advice and provide us with their written consent before we carry out your permanent cosmetics procedure. If it is safe to do so, your doctor may give you the go ahead to stop taking your medication in the few days leading up to your microblading appointment. However, please do not do this on your own. Your health is our top priority.